# SDR AWXA200500795

- Difficulty date: June 27, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 57,741 hours, 40,417 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Component: Slat
- Component part number: 65C6602218A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK DISCOVER 4 CRACKS IN BOTTOM OF THE NR 5 SLAT SKIN AT SS 163 TO SS 174.  MAINTENANCE REMOVED DAMAGED AREA IAW BOEING 737-300 SRM 57-43-01-2.  FABRICATED REPAIR FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-30051-40-02-0 FIG 14.
